Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 5(221), Pages 109–151 (Mi umn3062)  

This article is cited in 16 scientific papers (total in 16 papers)

Various aspects of integrable Hamiltonian systems

J. K. Moser


Full text: PDF file (2084 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9

Citation: J. K. Moser, “Various aspects of integrable Hamiltonian systems”, Uspekhi Mat. Nauk, 36:5(221) (1981), 109–151

Citation in format AMSBIB
\Bibitem{Mos81}
\by J.~K.~Moser
\paper Various aspects of integrable Hamiltonian systems
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 5(221)
\pages 109--151
\mathnet{http://mi.mathnet.ru/umn3062}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637435}
\zmath{https://zbmath.org/?q=an:0477.58015}


Linking options:
  • http://mi.mathnet.ru/eng/umn3062
  • http://mi.mathnet.ru/eng/umn/v36/i5/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Integrability and non-integrability in Hamiltonian mechanics”, Russian Math. Surveys, 38:1 (1983), 1–76  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. V. Trofimov, A. T. Fomenko, “Liouville integrability of Hamiltonian systems on Lie algebras”, Russian Math. Surveys, 39:2 (1984), 1–67  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. Ya. I. Granovskii, A. S. Zhedanov, “Solutions of domain type in anisotropic magnetic chains”, Theoret. and Math. Phys., 71:1 (1987), 438–446  mathnet  crossref  mathscinet  isi
    4. A. P. Veselov, “Integration of the stationary problem for a classical spin chain”, Theoret. and Math. Phys., 71:1 (1987), 446–450  mathnet  crossref  mathscinet  isi
    5. A. P. Veselov, “Integrable discrete-time systems and difference operators”, Funct. Anal. Appl., 22:2 (1988), 83–93  mathnet  crossref  mathscinet  zmath  isi
    6. A. T. Fomenko, “Topological invariants of Liouville integrable Hamiltonian systems”, Funct. Anal. Appl., 22:4 (1988), 286–296  mathnet  crossref  mathscinet  zmath  isi
    7. A. T. Fomenko, “The symplectic topology of completely integrable Hamiltonian systems”, Russian Math. Surveys, 44:1 (1989), 181–219  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. A. P. Veselov, “Integrable maps”, Russian Math. Surveys, 46:5 (1991), 1–51  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. P. Veselov, “Parametric resonance and geodesics on an ellipsoid”, Funct. Anal. Appl., 26:3 (1992), 211–213  mathnet  crossref  mathscinet  zmath  isi
    10. V. B. Kuznetsov, “Isomorphism of the $n$-dimensional neumann system and the $n$-site gaudin magnet”, Funct. Anal. Appl., 26:4 (1992), 302–304  mathnet  crossref  mathscinet  zmath  isi
    11. V. B. Kuznetsov, “Quadrics on Riemannian spaces of constant curvature. Separation of variables and connection with the Gaudin magnet”, Theoret. and Math. Phys., 91:1 (1992), 385–404  mathnet  crossref  mathscinet  zmath  isi
    12. V. V. Kozlov, Yu. N. Fedorov, “Integrable systems on the sphere with elastic interaction potentials”, Math. Notes, 56:3 (1994), 927–930  mathnet  crossref  mathscinet  zmath  isi
    13. A. A. Zaitsev, “Concerning natural Hamiltonian systems integrable in elliptic coordinates”, Math. Notes, 60:6 (1996), 698–702  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. A. B. Khasanov, A. B. Yakhshimuratov, “Identities for the Squares of the Components of the Vector Eigenfunctions of the Dirac System of Equations with Periodic Coefficients”, Math. Notes, 76:3 (2004), 426–431  mathnet  crossref  crossref  mathscinet  zmath  isi
    15. S. S. Nikolaenko, “The number of connected components in the preimage of a regular value of the momentum mapping for the geodesic flow on ellipsoid”, Moscow University Mathematics Bulletin, 68:5 (2013), 241–245  mathnet  crossref  mathscinet
    16. V. N. Sorokin, “Slabaya asimptotika sovmestnykh mnogochlenov Polacheka”, Preprinty IPM im. M. V. Keldysha, 2017, 026, 20 pp.  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1026
    Full text:549
    References:60
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022